Side Affects To Chlorthalidone

1 Reply Updated



Conversation Starter

Jo Says:


Has anyone ever broke out in a itchy hives rash while taking this med..and how can you flush it out



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Jo! How are you? I'm very sorry about the hives.

That would actually be considered an allergic reaction, rather than a side effect. Other symptoms, as listed by the FDA, may possibly include dizziness, swelling and trouble breathing.

Only time will flush it out. Have you informed your doctor? You will likely need to switch to a different medication.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Chlorthalidone side effects
Sir I take amlodac ch and some time I drop my doctor started ctd.6.25 and tellzy rs but some side effect shown just like... 1 reply
Chlorthalidone horrible side effects
I started taking this drug 2 days ago as the beta blocker I was on was making me feel terrible but I am having the same ... 1 reply
Chlorthalidone and coughing side effect
After two weeks of taking Chlorthalidone I have a maddening cough, yet my lungs are clear. Anyone else experience this? ... 2 replies
telmisartan 80mg and chlorthalidone 12.5 mg side effects
I am using this for past 9 months the above medicine(morning) and clinidipine 10mg at night my weight reduced nearly 7kg... 3 replies
Doctor says to stop Chlorthalidone 25mg
I am taking multiple medicines for my hypertension. 10mg lisinopril, 50 mg Metroprolol XR and Chlorthalidone 25 mg. In t... 8 replies
Taking chlorthalidone 10 hours after bystolic
I took bystolic 10 hours ago, but am having chest discomfort and my blood pressure numbers are going up. Can I take a ch... 1 reply
How long does chlorthalidone take to work?
When should I expect to see my blood pressure start to lower if this medication is going to work for me? It's been 3... 1 reply
can i take losartan and chlorthalidone together
I have been taking Lisinopril with Chlorthalidone, as I my potassium was depleted when I was taking Triamterene and had ... 5 replies
Weight gain and depression after stopping Chlorthalidone
I have successfully lost 100lbs over the last 2 years. I went off chlorthalidone three weeks ago and I have gained about... 4 replies
Chlorthalidone issues
I was put on 25 mg. of chlortalidone several months ago. I lost a lot of weight and felt terrible. I contacted my dr. an... 5 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 October 2015.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA